# SDR AWXA9500523

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Ffg
- Part number: 8062530
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

PHX - FLT 696 - AT ROTATION, THE NR 1 ENGINE EGT WENT TO 878 DEGREES.  CREW RETARDED THRUST LEVER TO KEEP EGT BELOW RED LINE.  AIRCRAFT RETURNED TO PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 ENG FFG.  LEAK AND OPERATION CHECKS NORMAL.  AIRCRAFT RELEASED FOR FURTHER SERVICE.  (M)
